# SDR SWIA95519

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Engine: Pwa PW118A
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Not Closed
- Location: Avionics Bay
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR WARNING LIGHT ILLUMINATED ON TAKEOFF ROLL.  ABORTED TO.  RETURNED TO GATE.  FOUND SERVICE DOOR NOT FULLY CLOSED.  RESECURED AVIONICS BAY SERVICE DOOR.  LIGHT EXTINGUISHED.  OPS CHECKS GOOD.  SEE FL 75608.
